# SDR HALA08112300871

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 28141
- Aircraft time: 26,076 hours, 5,010 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C GRD DAMAGE TO LT AFT WING TIP NAV LIGHT ASSY (BOTH BULBS WORK).  REMOVED AND REPLACED LT WING AFT NAV LIGHT ASSY PER MM 33-43-00, OPS NML.
